# SDR UIEA2017060800975

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 7101265
- Part serial: 101464
- Condition: Damaged
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EICAS MESSAGE FOR THE NR 2 FIRE LOOP.  THE FIRE LOOP WAS REPLACED IAW MM 26-11-01.
